Risk measures and multivariate extensions of Breiman's Theorem - Archive ouverte HAL Access content directly
Journal Articles Journal of Applied Probability Year : 2012

Risk measures and multivariate extensions of Breiman's Theorem

Abstract

Modeling insurance risks is a task that received an increasing attention because of Solvency Capital Requirements. The ruin probability has become a standard risk measure to assess regulatory capital. In this paper we focus on discrete time models for nite time horizon. Several results are available in the literature allowing to calibrate the ruin probability by means of the sum of the tail probabilities of individual claim amounts. The aim of this work is to obtain asymptotics for such probabilities under multivariate regularly variation and, more precisely, to derive them from Breiman's Theorem extensions. We thus exhibit new situations where the ruin probability admits computable equivalents. Consequences are also derived in terms of the Value-at-Risk.
Fichier principal
Vignette du fichier
fougeres_mercadier.pdf (280.52 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00487860 , version 1 (31-05-2010)

Identifiers

Cite

Anne-Laure Fougères, Cécile Mercadier. Risk measures and multivariate extensions of Breiman's Theorem. Journal of Applied Probability, 2012, 49 (2), pp.364-384. ⟨10.1239/jap/1339878792⟩. ⟨hal-00487860⟩
269 View
478 Download

Altmetric

Share

Gmail Facebook X LinkedIn More